# SDR SIMA20150514001

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 29,435 hours, 20,962 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG67095005
- Part serial: 00458
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK AUTO FAIL CAUTION MESSAGE DISPLAYED MOMENTARILY, FOLLOWED BY CABIN FILLING WITH VISIBLE SMOKE.  TROUBLESHOOT RT PACK IAW FIM 216100.  FOUND RT ACM INOPERATIVE CAUSING SMOKE.  COMPLETED INSTALLATION OF ACM IAW MM 21-51-08.  OPS CHECKED GOOD, LEAK CHECKED GOOD.
